Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


The evolution of geometric structures on 3-manifolds
HTML articles powered by AMS MathViewer

by Curtis T. McMullen PDF
Bull. Amer. Math. Soc. 48 (2011), 259-274


This paper gives an overview of the geometrization conjecture and approaches to its proof.
Similar Articles
  • Retrieve articles in Bulletin of the American Mathematical Society with MSC (2010): 57M50
  • Retrieve articles in all journals with MSC (2010): 57M50
Additional Information
  • Curtis T. McMullen
  • Affiliation: Department of Mathematics, Harvard University, 1 Oxford Street, Cambridge, Massachusetts 02138-2901
  • Received by editor(s): October 17, 2010
  • Published electronically: February 7, 2011
  • Additional Notes: This research was supported in part by the NSF
  • © Copyright 2011 by the author
  • Journal: Bull. Amer. Math. Soc. 48 (2011), 259-274
  • MSC (2010): Primary 57M50
  • DOI:
  • MathSciNet review: 2774092